Geological Literature Search (Geological Survey of Japan / AIST)

Seismic Waves due to Duble Couple Source in a Semi-infinite Space (Part 1)

Authors=KAWASAKI Ichiro ! SUZUKI Yasunori ! SATO Ryosuke

Journal/Book_names=Zisin; Journal of the Seismological Society of Japan, Second Series

Publish_Country=Japan

volume=25

number=3

pages=207-217

Publish_year=1972

Publisher=Seismological Society of Japan

Language_of_Text=JA

Language_of_Abs.=EN

Data_Type=SE

Map_Scale=0

DOI= 10.4294/zisin1948.25.3_207

ID=197301243